Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Negative norm estimates and superconvergence in Galerkin methods for parabolic problems

Author: Vidar Thomée
Journal: Math. Comp. 34 (1980), 93-113
MSC: Primary 65N15; Secondary 65N30
MathSciNet review: 551292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Negative norm error estimates for semidiscrete Galerkin-finite element methods for parabolic problems are derived from known such estimates for elliptic problems and applied to prove superconvergence of certain procedures for evaluating point values of the exact solution and its derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N15, 65N30

Retrieve articles in all journals with MSC: 65N15, 65N30

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society